# SDR SWAA2025030400719

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,507 hours, 34,607 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Condition: Smoke
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP OBSERVED SMOKE AND POSSIBLE SPARKS BELOW ENGINE #1 ENGINE DURING START; ENGINE SHUT DOWN AS A PRECAUTION; NO ABNORMAL INDICATIONS IN COCKPIT OBSERVED. JETPRO MX IN PIT VERIFIED #1 ENG STARTER IS FRIED<[01] R&R STARTER REF AMM 80-11-01.
